# SDR AALA20001953

- Difficulty date: November 16, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N236AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49251
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, AISLE EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED EMERGENCY EXIT WIRES AT SEAT ROW 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
